Title

On the Applications of the Girard-Waring Identities

Document Type

Article

Publication Date

8-1-2020

Publication Title

Journal of Computational Analysis and Applications

Volume

28

Issue

4

First page number:

698

Last page number:

708

Abstract

© 2020, Eudoxus Press, LLC. All rights reserved. We present here some applications of Girard-Waring identities. Many various identities for things like elementary mathematics and other advanced mathematics come from those identities.

Keywords

Chebysheve polynomials of the first kind; Chebysheve polynomials of the second kind; Fibonacci numbers and polynomials; Girard-Waring identities; Lucas numbers; Recursive sequences

Disciplines

Numerical Analysis and Computation

Language

English


Search your library

Share

COinS